Absolutely continuous spectrum of Schrödinger operators with slowly decaying and oscillating potentials
2005 (English)In: Communications in Mathematical Physics, ISSN 0010-3616, E-ISSN 1432-0916, Vol. 253, no 3, 611-631 p.Article in journal (Refereed) Published
The aim of this paper is to extend a class of potentials for which the absolutely continuous spectrum of the corresponding multidimensional Schrodinger operator is essentially supported by [0, infinity). Our main theorem states that this property is preserved for slowly decaying potentials provided that there are some oscillations with respect to one of the variables.
Place, publisher, year, edition, pages
2005. Vol. 253, no 3, 611-631 p.
vonneumann wigner potentials, jacobi matrices, scattering, hamiltonians
IdentifiersURN: urn:nbn:se:kth:diva-14550DOI: 10.1007/s00220-004-1157-9ISI: 000227181600005ScopusID: 2-s2.0-12444289606OAI: oai:DiVA.org:kth-14550DiVA: diva2:332591
QC 201005252010-08-052010-08-052014-12-02Bibliographically approved